# SDR DXTA2009051803657

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- Aircraft time: 6,570 hours, 4,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION 3 RED MOVING LIGHTS REMAINED ON WITH GEAR HANDLE FLASHING. GEAR EXTENSION NORMAL; 3 GREEN DOWN LIGHTS, RED LIGHTS EXTINGUISHED.   REMOVED AND REPLACED LEFT AND RIGHT MAIN LANDING GEAR DOOR ACTUATOR PROX SENSORS. WORK COMPLIED WITH IAW MM REF. 32-311. OPS AND LEAK CHECK GOOD.
